# SDR SWAA2021070173821

- Difficulty date: May 12, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141A33131
- Condition: Cracked
- Location: Bs 291 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT R1 DOOR CUTOUT INTERNAL. ; / DURING INSPECTION PER SB 737-53A1383 R1 (SWA SI 5313-I-15021-NG REV 2), CRACK DAMAGE WAS DISCOVERED ON THE FORWARD GALLEY DOOR SURROUND BEARSTRAP (P/N 141A3313-1) ON THE UPPER FORWARD CORNER IN A FASTENER HOLE AT STATION 291.5+4.5" BETWEEN STRINGER 8R AND STRINGER 9R. THE DAMAGE IS REPAIRABLE PER 737-700 SRM 53-10-01 REPAIR 6. SB 737-53A1383 R1 STATES TO CONTACT THE BOEING COMPANY.
